# SDR USAA2010062291222

- Difficulty date: June 7, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53231329200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CORROSION ON FITTING AT FR28 BETWEEN S38R AND S37R.  REPLACED FITTING AT FR28 BETWEEN S38R AND S37R IAW A319 SRM 51-72-11.
